Volume 8, Issue 4
Approximation Several Zeroes of a Class of Periodical Complex Functions

Tang-an Gao & Ze-ke Wang

DOI:

J. Comp. Math., 8 (1990), pp. 381-385

Published online: 1990-08

Preview Full PDF 82 1708
Export citation
  • Abstract

This paper discussed the number of zeros of the complex function F:C \leftarrow C defined by $F(Z)=\sum\limits_{k=1}^n(a_k cos(kZ)+b_k sin(kZ))+a_0+a_1 Im(z)+\cdots+a_m(Im(Z))^m$.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-8-381, author = {}, title = {Approximation Several Zeroes of a Class of Periodical Complex Functions}, journal = {Journal of Computational Mathematics}, year = {1990}, volume = {8}, number = {4}, pages = {381--385}, abstract = { This paper discussed the number of zeros of the complex function F:C \leftarrow C defined by $F(Z)=\sum\limits_{k=1}^n(a_k cos(kZ)+b_k sin(kZ))+a_0+a_1 Im(z)+\cdots+a_m(Im(Z))^m$. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9450.html} }
TY - JOUR T1 - Approximation Several Zeroes of a Class of Periodical Complex Functions JO - Journal of Computational Mathematics VL - 4 SP - 381 EP - 385 PY - 1990 DA - 1990/08 SN - 8 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9450.html KW - AB - This paper discussed the number of zeros of the complex function F:C \leftarrow C defined by $F(Z)=\sum\limits_{k=1}^n(a_k cos(kZ)+b_k sin(kZ))+a_0+a_1 Im(z)+\cdots+a_m(Im(Z))^m$.
Tang-an Gao & Ze-ke Wang. (1970). Approximation Several Zeroes of a Class of Periodical Complex Functions. Journal of Computational Mathematics. 8 (4). 381-385. doi:
Copy to clipboard
The citation has been copied to your clipboard